MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS; EXPANDER, SKIN, INFLATABLE
Model Number 3549112
Medical Device Problem Codes Off-Label Use (1494); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female who underwent breast augmentation revision with 350cc mentor cpx 4 breast tissue expander with suture tabs several unexplained systemic symptoms post procedure.Itchiness throughout her entire body and a reduction in the activeness of the patient was noted.The breasts were described as deformed, with the left differing in appearance in an unspecified manner.Additionally, the breasts were said to move around when the patient would turn on her side.No device issue such as rupture was reported.The root cause of the patient¿s symptoms is unclear.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.See 1645337-2020-02143 for contralateral prosthesis report.
 
Additional Manufacturer Narrative
An additional assessment was performed on (b)(6) 2020.The use of tissue expanders for more than six months is off label use of the device.H6 (device codes) has been updated.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9694316
Report Number1645337-2020-02143
Device Sequence Number19285251
Product Code LCJ
UDI-Device Identifier00081317006664
UDI-Public00081317006664
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2021
Device Model Number3549112
Device Catalogue Number3549112
Device Lot Number7433551
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR